# SDR SWIA200413394

- Difficulty date: June 4, 2004
- Submitted: June 15, 2004
- Operation: Air carrier
- Aircraft: N592SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7279
- Aircraft time: 13,150 hours, 11,727 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270007
- Part serial: MAL3796
- Condition: Malfunctioned
- Location: Flight Spoiler
- Part time: 8,851 hours, 7,141 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

SPOILERON FAULT MESSAGE ON TAXI OUT WITH BOTH ENGINES RUNNING.  REMOVED AND REPLACED LT NR 1 SPOILERON PCU IAW MM 27-62-01.  OPERATIONAL CHECK GOOD.
